Viewing 1 reply thread
  • Author
    Posts
    • #17510
      Price Wooldridge
      Moderator

      It makes sense that the enhanced antibodies from IVIG immunoglobulin therapy (which I’m currently on), could affect the body’s response to the Covid vaccine. Do I have any expert or anecdotal evidence? I do not. People are talking about it, but I’ve not read any hard evidence, perhaps because this pandemic and vaccine response is history in the making. We’ve never been through anything like this in my lifetime. Except perhaps the distribution of the Salk polio vaccine, given to us in sugar cubes.
      Bottom line for me, I needed the vaccine as soon as it was available to me, wherever I was in my 4 week IVIG cycle. As it turns out, I got it midway. Was this good or bad? Again, no clue, but I had no flexibility to feel I could pick and choose dates to get the vaccine. I feel extremely lucky that I got called to receive my first one.
      If you have thoughts about this, I’d enjoy hearing them.

    • #20018
      DCarpenter
      Participant

      I had my COVID vaccine booster the day after IVIG, and was ill for over a week, conjunctivitis, full body rash, body pain, vomiting, diarrhea, was horrible. I had asked my doctor if it were OK to have them near and he said yes—HE WAS WRONG. I was on steroids for rash and conjunctivitis for over a week.

      My hematologist said never have it near IVIG and wait mid-way, which I have done since the horrible reaction I had and have not had any issues since the timing.

      Price, your intuition was spot on.

Viewing 1 reply thread
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account

Verify you are not a robot